# SDR AALA202110116304

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 12,818 hours, 5,246 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY, RIGHT AFT LAVATORY SMOKE WARNING, NO SMOKE CONFIRMED BY FLIGHT ATTENDANT. COMPLIED WITH FUNCTIONAL TEST OF THE RIGHT AFT LAVATORY PER AMM 26-14-00.  CHECKS GOOD.
